I Have A Fatty Lobes Through Out My Liver, All Labs Have Been Getting Worse. Help Me Understand... I Lost My Brother To Cancer Of The Liver.Updated
I feel so sickly ill everyday. Its like a slow death.
my body changed completely, I went from looking 36 to 59 and 9 months pregnet, also 50lbs i 3 mons.
I dont eat over1200cals any day.......I dont drink cocktails since 2009. I dont benge....... My body is Toxic!
I am very sorry about what you're going through.
Have you asked your doctor to explain anything and discuss things with you?
What type of treatments are you on?
Fatty Liver Disease isn't necessarily due to alcohol, but it usually responds to some treatments, such as those directed towards treating insulin resistance, which would be diabetes medications.
You can learn a lot more about it here:
I have been ;on tamoxifen for 5 yrs. due to breast cancer. I gained 40 pounds. Will I lose weight when I get off the tam...2 REPLIES
seem to have many reactions to antibolics and other chemicals.I'm to the point that I fear getting any type of infec...1 REPLY
Any help would be great I just move here and not know what to do. Can hardly walk anymore can't sleep so I'm in ...9 REPLIES
I live in Fairfield Township Ohio. I was dismissed because my husband of 32 year's stole my pain medication. I press...9 REPLIES
Been on Sprintec for 2 weeks. Started having irregular heart beats. Dr said to stop taking them. Now I am having to have...1 REPLY
I have small white round pills with the imprints ZC02 (Zand C on top 0 and 2 on top) with a cross line through it. Can a...6 REPLIES
can kiss my ass! They do not know the pain i live with and i actually work! Maybe i should just grab a Kane like the res...4 REPLIES
I have had 3 back surgeries including a spinal stimulator along with 4 hip scopes. I have yet to find a med that helps. ...5 REPLIES
i have been taking Phenergan for over 6 years after several back fusions. I have become very ill after stopping the use ...1 REPLY
i have no ensures i need help getting my presciption filled is there any help. ## There are many assistance programs ava...1 REPLY